# SDR UALA2010042001318

- Difficulty date: April 17, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 26,156 hours, 11,728 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653121
- Part serial: L314094
- Condition: Chipped
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SIDE WINDOW MAY HAVE A CHIP IN OUTER PANE.  WINDOW EVALUATED. DAMAGE FOUND TO EXTEND BELOW SURFACE OF PANE TO A DEPTH GREATER THAN 1MM. REPLACED LT SLIDING WINDOW PANEL.
